# SDR CALA2013112293202

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,763 hours, 14,034 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 24
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG TE FLAP DISAGREE & TE FLAP LIGHT ILLUMINATED, WHEN FLAP LEVER & INDICATOR IN SAME POSITION.  INTERMEDIATE TE FLAP DISAGREE DURING TAXI WITH FLAPS SET TO 15, ITEM ROLLED FORWARD.  ADJUSTED OTBD SLAT PDU SENSOR M548, CHECKED ADJUSTMENT OF FLAP LEVER POSITION RVDTS, ALL VALUES WITHIN LIMITS. REPLACED FSEU WITH NEWER 63 UNIT.  ALL OPERATIONAL & SENSOR VALUES GOOD.
